# SDR VNAA0307002

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 18,949 hours, 16,549 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Exit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A EMERGENCY EXIT DOOR LIGHT ON THE DOORS PAGE.  AS THE FLIGHT DESCENDED THE MESSAGE CLEARED.  MAINTENANCE INSPECTED AND RERIGGED THE PROXI SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
